# SDR SWAA072189

- Difficulty date: May 2, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 69,259 hours, 65,388 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bolt
- Part number: 69633918
- Condition: Worn
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  R&R NR 3 HINGE BUSHING AND BOLT PER SWA EA.
